# SDR DU4R2007095

- Difficulty date: April 19, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT PIT ON SHEAR CLIP AT BS 1460 S-25, 26R.  REPAIRED BY REMOVING SHEAR CLIP, FABRICATING AND INSTALLING SHEAR CLIP 1 BY 1 BY 8 FROM 7075-T6 .050 IAW B757 SRM 53-00-07, 51-20-01, 51-40-02.
